# SDR AT9900463

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FRAME IN THE FORWARD PIT AT BS 541 L-29L-29R CORRODED.  REMOVED CORROSION, FABRICATED REPAIR PARTS, HEAT TREATED AND INSTALLED IAW DC9 SRM 53-03 FIG 2A, 51-10-4, 51-10-3, AND 51-30-3.
